# SDR SWAA2021081907956

- Difficulty date: August 12, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Dome Nut
- Condition: Broken
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA.500D LOWER SIDE OF STR.17R; 1 EACH DOME NUT BROKEN / REMOVED AND REPLACED DOME NUT AT FWD CARGO STA 500D LOWER SIDE OF STR 17 AT RH B737 SRM 51-40-02-0G-0
